# SDR WX0A2022062974129

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 48,494 hours, 35,342 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 870720
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PERFORMED EMERGENCY LIGHT TEST AND FOUND RIGHT EPSU BATT FAULTING / REMOVED AND REPLACED RIGHT EPSU BATT. OPS CHECKS GOOD IAW AMM 33-51-38 PB 401"
